# SDR QXEA2010112900797

- Difficulty date: November 26, 2010
- Submitted: November 29, 2010
- Operation: Air carrier
- Aircraft: N424QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4006
- Aircraft time: 21,061 hours, 18,521 cycles
- Engine: Pwc PW150A
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead
- Condition: Corroded
- Location: Cargo Bay
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

C5 CHECK - AFT BAGGAGE COMPARTMENT AFT LT WEB BELOW CANTED BULKHEAD HAS AREAS OF CORROSION.  REMOVED CORROSION IAW SRM 51-21-00-02. MEASURED AFFECTED AREA MIN THICKNESS REMAINING .046" REF NTM 51-00-02-250-801.  TREATED AND PRIMED BARE AREAS IAW SRM 51-21-10 AND 51-25-10.  AFFECTED AREAS FOUND TO BE SERVICEABLE IAW SRM 51-14-00-02-03.
